I am certain that I had a severe reaction after my MRI using Magnavist in May of 2009. I am still having problems with muscles and nerves (particularly in the legs) but also with connective tissue. I tried to contact the Yale Medical research team to help me verify if I have it by forwarding to me docs in the NW familiar withe the symptoms and condition. My provoked 6 hr urine test confirmed that I had very high levels of Gadnolinium in my body, even 18 months after the MRI test. I am in constant pain and am now having trouble walking. I am 58 yrs old. Karen
Welcome Karen, & I am so sorry about your reaction. I also had an allergic reaction to magnevist & it's now listed along with all my other allergies to meds on the card I carry. Be sure you do this in case you are ever in an accident & unconsious so you are never given it again. I just broke out in hives(as far as I know!)& have to be pre-medicated now for any dye type of x-ray or MRI. I wish you well...
- Magnevist Information for Consumers
- Magnevist Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnevist (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Escitalopram - Hello, does escitalpram (Cipralex) or clobazam (Urbanol) weaken connective tissue? I?
Posted 20 Feb 2010 • 1 answer
Posted 6 Jul 2011 • 2 answers
Posted 11 Nov 2011 • 2 answers
Mixed Connective Tissue Disease - could a blood tranfusion after a miscariage cause me to have mctd?
Posted 6 May 2013 • 1 answer
Connective Tissue Disorders - I am gaining weight like crazy! And I am NOT on any steroids! Is there
Posted 30 Oct 2015 • 5 answers